BibTeX record journals/ijbc/ZhuXZB19

download as .bib file

@article{DBLP:journals/ijbc/ZhuXZB19,
  author    = {Wenjing Zhu and
               Yonghui Xia and
               Bei Zhang and
               Yuzhen Bai},
  title     = {Exact Traveling Wave Solutions and Bifurcations of the Time-Fractional
               Differential Equations with Applications},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {29},
  number    = {3},
  pages     = {1950041},
  year      = {2019},
  url       = {https://doi.org/10.1142/S021812741950041X},
  doi       = {10.1142/S021812741950041X},
  timestamp = {Fri, 26 Apr 2019 16:51:38 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/ZhuXZB19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics